# SDR SWIA200617129

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 32,090 hours, 27,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED AFT MOST OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
